# SDR 96FDEA00168

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 727-22
- Aircraft serial: 19142
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-06), AROUND NUTPLATE HOLE ON LOWER SURFACE OF BS 640 FLOORBEAM RBL 19 WL 208.  REPAIRED CORROSION AROUND NUTPLATE HOLES ON LOWER SURFACE OF BS 640 FLOORBEAM RBL 19 WL 208 PER FEDEX SRM 53-10-8.
